Estrogen Allergy

Posted by on Aug 17, 2010 in hormone allergy | Comments Off

Message: I’ve been on “Tri-Est” bioidentical hormones in troche form from a compounding pharmacy for 2 weeks. I feel like I have PMS (tender breasts, moody, etc.) and I’ve just experienced a migraine (with aura), which is what happens to me every time I try hormones. I\’m 50, post-hysterectomy (at age 36, ovaries removed, too) and have taken no hormones for 7 years because of the reasons described above. Am I just a person who cannot take hormones? I\’m vegan and stick to organic whenever possible.

You are allergic to estrogen. Migraine, PMS, tender breast, moodiness are all typical signs of hormone allergy. It is most likely to cause an allergic reaction when in cream form and worst of all…in troche form. It is possible to take hormones while blocking the hormone allergy at the same time with drops.

You would probably be able to take estradiol 1mg tabs. This is not bioidentical but seems to be tolerated best by my ladies who are sensitive to estrogen. When you take that you must take the EstCALM Drops at the same time to block the allergic side effects to the estradiol.

Warm regards,

Dr. Roby

Share